Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lillois

Accutane and things under the skin?

I'm on my fifth month of accutane.

When I wash my face i feel here and there somethnig under my skin, like a small bowl... Is that cysts? Am i going to break out again?

thx

Share this post


Link to post
Share on other sites

I have what I refer to as dormat cysts that sound exactly like you are describing. They aren't painful or red and usually take a very long time to either come to the surface or completely dissolve. I think it's pretty normal so I would just let the Accutane run its course and take care of it one way or another.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×